# SDR SWAA2023072581282

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 40,332 hours, 24,664 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING EA M-23-157-02273; FOUND 7 INCH CRACK ON VAPOR BARRIER AT B.S 663; BETWEEN RBL 45.64-54.21; W.L.228<[01] C/W EA M-21-157-00675
